# SDR ALG2003F00092

- Difficulty date: August 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N416AL
- Make and model: Bell 407
- Aircraft serial: 53046
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Part number: M3899926NB98SN
- Condition: Contaminated
- Location: Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, FADEC FAILED  IN-FLIGHT, LIGHTS AND HORN SIMULTANEOUSLY HAD 2 TO 4 PERCENT DROP IN NP.  MATCHED TORQUE IN CONTROLLED NP/NR WITH COLLECTIVE AND THROTTLE.  MAINTENANCE CLEANED CONNECTOR ON COMPRESSOR SPEED SENSOR ON ENGINE.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
